| Model Number |
60005 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/17/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Rxsight was informed that a patient's light adjustable lens (lal, sn (b)(6), +18.0d) was implanted backwards on (b)(6) 2025.The surgeon noted having an issue with the haptic during surgery.The lens was successfully flipped to the correct orientation without complications during a secondary surgery on (b)(6) 2025.
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).